# SDR AALA201807279001

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 20,734 hours, 8,349 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE LIGHT ILLUMINATED DURING FLIGHT, THEN EXTINGUISHED. PERFORMED OPERATIONS TEST OF ALL LAVATORY SMOKE DETECTORS PER AMM 26-14-00. OPERATIONS CHECKS GOOD. AIRCRAFT GOOD FOR SERVICE.
